Alert archive / Washington / High Wind Warnings in 2007
High Wind Warning 6, NWS Seattle, WA
NWS Seattle, WA issued this high wind warning at Dec 2, 2007, 12:52 PM PST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2007, 12:52 PM PST (20:52 UTC)
- Expired
- Dec 2, 2007, 4:00 PM PST
- In force
- 3 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSEW 022052 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1252 PM PST SUN DEC 2 2007 WAZ504-030030- /O.NEW.KSEW.HW.W.0006.071202T2052Z-071203T0000Z/ /O.NEW.KSEW.WI.Y.0014.071203T0600Z-071204T0000Z/ SOUTHWEST INTERIOR- 1252 PM PST SUN DEC 2 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST MONDAY. A SPOTTER NEAR LAKE LAWRENCE REPORTED WIND OF SUSTAINED 53 MPH WITH GUSTS TO 62 MPH. THIS HIGH WIND WARNING IS LIMITED TO THE LAKE LAWRENCE AREA. STRONG WINDS WILL ALSO OCCUR TONIGHT AND MONDAY. AT THIS TIME THE WINDS ARE EXPECTED TO BE IN THE ADVISORY CATEGORY...JUST BELOW HIGH WIND STRENGTH. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE SOME STRUCTURES. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. MOTORISTS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES...SHOULD ALSO BE ALERT FOR SUDDEN...STRONG CROSS WINDS. $$ WAZ510-515>517-030030- /O.UPG.KSEW.HW.A.0007.071203T0800Z-071204T0000Z/ /O.NEW.KSEW.HW.W.0007.071203T0600Z-071204T0000Z/ ADMIRALTY INLET AREA-WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST- CENTRAL COAST- 1252 PM PST SUN DEC 2 2007 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. HIGH WINDS WILL DEVELOP ALONG THE CENTRAL COAST AROUND MIDNIGHT TONIGHT AND SPREAD NORTH. THESE WINDS WILL BE SOME OF THE STRONGEST OF THE SEASON...WITH SUSTAINED WIND 50 MPH AND GUSTS TO 70 MPH. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE SOME STRUCTURES. $$ WAZ507-511-512-514-030030- /O.NEW.KSEW.HW.W.0007.071203T0600Z-071204T0000Z/ EVERETT AND VICINITY-HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA- EASTERN STRAIT OF JUAN DE FUCA- 1252 PM PST SUN DEC 2 2007 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST MONDAY. HIGH WINDS WILL DEVELOP ALONG HOOD CANAL...THE LOWER CHEHALIS VALLEY AREA...AND WESTERN SNOHOMISH COUNTY AFTER MIDNIGHT TONIGHT. SUSTAINED WIND OF 40 MPH WITH GUSTS TO 60 MPH ARE LIKELY. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE SOME STRUCTURES. $$ WAZ001-503-506-030030- /O.UPG.KSEW.HW.A.0007.071203T0800Z-071204T0000Z/ /O.NEW.KSEW.WI.Y.0014.071203T0600Z-071204T0000Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- 1252 PM PST SUN DEC 2 2007 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A STRONG STORM WILL BRING VERY WINDY CONDITIONS TO THE NORTHWEST INTERIOR TONIGHT AND MONDAY. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. MOTORISTS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES...SHOULD ALSO BE ALERT FOR SUDDEN...STRONG CROSS WINDS. $$ WAZ505-508-509-030030- /O.NEW.KSEW.WI.Y.0014.071203T0600Z-071204T0000Z/ EAST PUGET SOUND LOWLANDS-SEATTLE/BREMERTON AREA-TACOMA AREA- 1252 PM PST SUN DEC 2 2007 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST MONDAY. A STRONG STORM WILL BRING VERY WINDY CONDITIONS TO THE SEATTLE METROPOLITAN AREA TONIGHT AND MONDAY. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. MOTORISTS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES...SHOULD ALSO BE ALERT FOR SUDDEN...STRONG CROSS WINDS. $$ WAZ513-518-519-030030- /O.EXT.KSEW.HW.A.0007.071203T0600Z-071204T0000Z/ OLYMPICS-WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 1252 PM PST SUN DEC 2 2007 ...HIGH WIND WATCH NOW IN EFFECT FROM 10 PM PST THIS EVENING THROUGH MONDAY AFTERNOON... THE HIGH WIND WATCH IS NOW IN EFFECT FROM 10 PM PST THIS EVENING THROUGH MONDAY AFTERNOON. WINDS IN THE 2000 TO 8000 FOOT RANGE TONIGHT WILL ALSO BE VERY STRONG...ESPECIALLY OVER THE OLYMPIC MOUNTAINS. SUSTAINED WINDS ACROSS ALL THE MOUNTAIN RIDGES COULD EXCEED 50 MPH WITH GUSTS OVER 80 MPH SUNDAY NIGHT INTO MONDAY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS AND DAMAGING HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 60 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE. $$ BURKE
1 follow-up statement
000 WWUS76 KSEW 030019 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 419 PM PST SUN DEC 2 2007 WAZ504-030615- /O.EXP.KSEW.HW.W.0006.000000T0000Z-071203T0000Z/ /O.CON.KSEW.WI.Y.0014.071203T0600Z-071204T0000Z/ SOUTHWEST INTERIOR- 419 PM PST SUN DEC 2 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST MONDAY... ...HIGH WIND WARNING HAS EXPIRED... THE BRIEF HIGH WIND WARNING FOR THE LAKE LAWRENCE AREA IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST MONDAY. STRONG WINDS WILL OCCUR TONIGHT AND MONDAY. AT THIS TIME THE WINDS ARE EXPECTED TO BE IN THE ADVISORY CATEGORY...JUST BELOW HIGH WIND STRENGTH. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. MOTORISTS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES...SHOULD ALSO BE ALERT FOR SUDDEN...STRONG CROSS WINDS. $$ WAZ507-510>512-514>517-030615- /O.CON.KSEW.HW.W.0007.071203T0600Z-071204T0000Z/ EVERETT AND VICINITY-ADMIRALTY INLET AREA-HOOD CANAL AREA- LOWER CHEHALIS VALLEY AREA-EASTERN STRAIT OF JUAN DE FUCA- WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-CENTRAL COAST- 419 PM PST SUN DEC 2 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST MONDAY. A STRONG WARM FRONT WILL REACH THE CENTRAL COAST ABOUT 10 PM TONIGHT. WINDS OF 40 TO 50 MPH GUSTING TO 70 MPH WILL QUICKLY SPREAD NORTH AND OVER THE LOWER CHEHALIS VALLEY AREA . BY MIDNIGHT STRONG WINDS OF 30 TO 40 MPH GUSTING TO 60 MPH WILL SPREAD TO THE STRAIT OF JUAN DE FUCA AREA...THE ADMIRALTY INLET AREA...EVERETT AND VICINITY...AND THE HOOD CANAL AREA. STRONG WINDS ARE LIKELY TO LAST INTO MONDAY AFTERNOON. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE SOME STRUCTURES. $$ WAZ001-503-505-506-508-509-030615- /O.CON.KSEW.WI.Y.0014.071203T0600Z-071204T0000Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-EAST PUGET SOUND LOWLANDS- WESTERN SKAGIT COUNTY-SEATTLE/BREMERTON AREA-TACOMA AREA- 419 PM PST SUN DEC 2 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST MONDAY. A STRONG WARM FRONT WILL BRING VERY WINDY CONDITIONS TO THE SEATTLE METROPOLITAN AREA AND OUTLYING AREAS TONIGHT AND MONDAY. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. MOTORISTS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES...SHOULD ALSO BE ALERT FOR SUDDEN...STRONG CROSS WINDS. $$ WAZ513-518-519-030615- /O.CON.KSEW.HW.A.0007.071203T0600Z-071204T0000Z/ OLYMPICS-WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 419 PM PST SUN DEC 2 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 10 PM PST THIS EVENING THROUGH MONDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM 10 PM PST THIS EVENING THROUGH MONDAY AFTERNOON. WINDS IN THE 2000 TO 8000 FOOT RANGE TONIGHT WILL BE VERY STRONG TONIGHT AND MONDAY...ESPECIALLY OVER THE OLYMPIC MOUNTAINS. SUSTAINED WINDS ACROSS THE MOUNTAIN RIDGES COULD EXCEED 50 MPH WITH GUSTS OVER 80 MPH TONIGHT AND MONDAY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS AND DAMAGING HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 60 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE. $$ BURKE
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Dec 2, 8:30 AM PST, 4 hours 22 minutes earlier.
Area forecast discussion, Dec 2, 8:30 AM PST, 4 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SEATTLE WA 830 AM PST SUN DEC 2 2007 .SYNOPSIS...A MOIST PACIFIC FRONTAL SYSTEM WILL BRING WIDESPREAD RAIN AND A LITTLE MORNING SNOW TO SOME SPOTS TODAY...WITH HEAVY SNOW IN THE MOUNTAINS. ANOTHER VERY WET SYSTEM WILL BRING HEAVY RAIN AT TIMES SUNDAY NIGHT AND MONDAY...ALONG WITH WINDY CONDITIONS TO PARTS OF THE AREA. SHOWERY WEATHER WILL RETURN TUESDAY THROUGH FRIDAY. && .SHORT TERM...IN THE MIDST OF A WILD WEEKEND OF WEATHER. JUST GOING TO HIT THE HIGHLIGHTS. SNOW...MOSTLY RAIN THIS MORNING...BUT SEVERAL PLACES HAVE TURNED OVER TO SNOW. IN FACT SOME PLACES OBVIOUSLY DID NOT RAIN AT ALL LAST NIGHT AS A COUPLE OF REPORTS...FALL CITY AND NORTH BEND...HAVE STORM TOTALS OF 13 INCHES. IT IS ALSO SNOWING IN THE HOOD CANAL AREA AND WILL KEEP SNOW ADVISORY GOING THERE. MUCH WARMER FROM CHEHALIS SOUTH AND THE HOPE IS THIS WARMER AIR WILL TRICKLE NORTH AND WARM EVERYTHING INTO RAIN. KBLI WILL BE LAST AREA TO GET WARMTH AND A SNOW ADVISORY IS IN EFFECT THERE TO COVER SNOW UNTIL THEN. STILL COMING DOWN HEAVILY IN THE CASCADES AND THAT WILL CONTINUE ALL DAY. WARNINGS STAY IN EFFECT FOR HEAVY SNOW IN THE MOUNTAINS. SEE AVALANCHE SECTION BELOW. HIGH WINDS...NOW LOOKING CAREFULLY AT WIND FIELDS MONDAY. WINDS WILL BE STRONG IN PORTLAND CWA PORTION OF THE COAST TODAY BUT LOOK TO BE WELL BELOW HIGH WIND CRITERIA IN WASHINGTON PORTION. MONDAY IS A DIFFERENT STORY. BOTH MM5-ETA AND MM5-GFS BRING HIGH WIND TO THE COAST BEGINNING 09Z MONDAY...STARTING ON THE SOUTH PART AND SPREADING TO THE NORTH PART BY 12Z. HIGH WIND CONTINUES ON THE CENTRAL COAST THROUGH 03Z TUESDAY. IF NOTHING ELSE WIND OF 40 MPH CONTINUING FOR MORE THAN 12 HOURS SHOULD BE DAMAGING. MM5-ETA ALSO HAS BRIEF HIGH WIND IN THE STRAIT AREA AND IN THE NW INTERIOR ZONES. THE MESOLOW IT DEVELOPS IS NORTH OF THE OLYMPICS RATHER THAN NORTHEAST. THIS SHOULD KEEP HIGH WIND FROM DEVELOPING OVER THE SEATTLE METRO AREA. WILL HAVE TO SEE IF LATER MODEL RUNS KEEP THIS IDEA. PROBABLY WILL GO TO HIGH WIND WARNING ON THE COAST THIS AFTERNOON. HEAVY RAIN/FLOODING...WILL CONTINUE THE FLOOD WATCH THIS MORNING AND MAY SEND FIRST WARNINGS THIS AFTERNOON. NO REAL CHANGES TO THINKING AND WILL CONTINUE TO HIGHLIGHT POSSIBILITY OF SEVERE FLOODING ON OLYMPICS RIVERS. BURKE .LONG TERM...PREVIOUS DISCUSSION...AFTER SYSTEM GOES THROUGH MONDAY EVENING WIND AND SNOW PROBLEMS SHOULD DISAPPEAR. RAIN WILL TAPER OFF EVERYWHERE. HOWEVER W FLOW WILL KEEP SOME PRECIP GOING ALONG THE N BORDER TUESDAY AND TUESDAY NIGHT. MIGHT BE A MOSTLY DRY PERIOD THURSDAY AND FRIDAY...BUT STILL COULD HAVE ISOLATED SHOWERS AROUND. TOO MANY SHORT TERM PROBLEMS TO DIG INTO THE LONG TERM. KAM && .AVALANCHE...EXISTING UNSTABLE SNOWPACK STRUCTURE AND INCREASING LOADS DUE TO STRONG WINDS...VERY HEAVY SNOW THEN RAIN...AND WARMING TREND FULLY EXPECTED TO CAUSE AN AVALANCHE CYCLE ON SUNDAY AND MONDAY. BACK COUNTRY TRAVEL IN AVALANCHE TERRAIN NOT RECOMMENDED ON SUNDAY AND MONDAY. PLEASE SEE WWW.NWAC.US FOR DETAILS. FERBER && .AVIATION...STRONG SOUTHWEST FLOW ALOFT WILL PREVAIL TODAY AND TONIGHT...WITH A STRONG WARM FRONT LIFTING NORTH ACROSS WRN WA LATE THIS MORNING THROUGH THIS AFTERNOON. IFR CONDITIONS CONTINUE OVER MUCH OF THE AREA THIS MORNING DUE TO LOW CEILINGS...REDUCED VISIBILITIES...AND A MIX OF RAIN AND SNOW. AS PREVIOUS DISCUSSION STATED...RAIN WILL LIKELY REMAIN MIXED WITH SNOW -- OR CHANGE TO SNOW -- AT ANY OF THE TERMINALS THROUGH 18Z. HOWEVER...AS A WARM FRONT LIFTS NORTH ACROSS WRN WA LATE THIS MORNING THROUGH AFTERNOON...PCPN WILL FALL AS RAIN THIS AFTERNOON AND TONIGHT. MVFR WILL LIKELY BE THE PREVAILING CONDITIONS WITH AREAS OF IFR CONDITIONS. SURFACE WINDS WILL INCREASE WITH THE ARRIVAL OF THE WARM FRONT AS WELL...WITH SUSTAINED WIND OF 25 KT OVER MUCH OF THE AREA AND GUSTS TO 40 KT. WINDS ALOFT WILL BE VERY STRONG -- AROUND 45 KT AT 1500 FT AND 60 KT AT 3000 FT. AT KSEA...LOW MVFR OR IFR CONDITIONS WITH A MIX OF RAIN AND SNOW THROUGH 18Z...BUT NO ACCUMULATION IS EXPECTED. BY 18Z PCPN SHOULD BE FALLING AS RAIN WITH A WARM FRONT MOVING NORTH ACROSS THE SITE AROUND 21Z. THE WARM FRONT WILL BRING STRONGER WIND AS WELL -- THE CURRENT FORECAST FOR SOUTH WIND 20 KT GUSTING 30 KT LOOKS FINE FOR NOW BUT I WILL TRY TO REFINE IT WITH 18Z TAF ISSUANCE. MCDONNAL && .MARINE...HIGH END SMALL CRAFT ADVISORY TO GALE FORCE WINDS WILL OCCUR OVER THE FORECAST AREA TODAY AS A SURFACE LOW AND ITS WARM FRONT MOVE ACROSS THE AREA. A STRONGER SYSTEM WILL AFFECT THE AREA MON WITH GALE TO STORM FORCE WINDS. IN ADDITION...COMBINED SEAS WILL BUILD TO AROUND 35 FT MON WITH HIGH SURF AND POSSIBLE COASTAL FLOODING ALONG THE COAST. MCDONNAL && .SEW WATCHES/WARNINGS/ADVISORIES... .WINTER STORM WARNING CASCADES AND OLYMPICS. .SNOW ADVISORY HOOD CANAL AREA AND WESTERN WHATCOM COUNTY. .FLOOD WATCH MOST OF WESTERN WASHINGTON. .COASTAL FLOOD WATCH TONIGHT THROUGH MONDAY NIGHT FOR THE COAST. .HIGH SURF WARNING TONIGHT THROUGH MONDAY NIGHT FOR THE COAST. .STORM WARNING COAST THROUGH MONDAY. .GALE WARNING ALL OTHER WATERS THROUGH MONDAY. .SMALL CRAFT ADVISORY ROUGH GRAYS HARBOR BAR. WEATHER.GOV/SEATTLE
In the hours before
Local storm report, Dec 2, 7:41 AM PST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
741 AM PST SUN DEC 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 AM SNOW 5 NNW GRAND MOUND 46.88N 123.04W
12/02/2007 M2.0 INCH THURSTON WA TRAINED SPOTTER
2 INCHES OF HEAVY WET SNOW OVERNIGHT...STILL SNOWING NOW.
0736 AM SNOW 3 ESE NORTH BEND 47.47N 121.74W
12/02/2007 M13.0 INCH KING WA TRAINED SPOTTER
SNOW TOTAL OF 13 INCHES.
0736 AM SNOW 6 NW NORTH BEND 47.56N 121.86W
12/02/2007 M13.0 INCH KING WA TRAINED SPOTTER
13 INCHES STORM TOTAL IN FALL CITY...STILL SNOWING
LIGHTLY.
&&
DDAMICOLocal storm report, Dec 2, 9:57 AM PST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
957 AM PST SUN DEC 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 AM SNOW 3 WSW BELFAIR 47.43N 122.89W
12/02/2007 M3.0 INCH MASON WA TRAINED SPOTTER
3 INCHES OVERNIGHT...4-5 TOTAL SNOW TOTAL.
0736 AM SNOW N BIRDSVIEW 48.52N 121.88W
12/02/2007 M4.0 INCH SKAGIT WA TRAINED SPOTTER
4 INCHES OVERNIGHT...WITH ONE INCH FALLING IN LAST HOUR.
0736 AM SNOW 1 N GRASSMERE 48.53N 121.79W
12/02/2007 M7.0 INCH SKAGIT WA TRAINED SPOTTER
7 INCHES SNOW TOTAL...2 INCHES OVERNIGHT. NEARBY ROADS
AROUND CONCRETE IN BAD CONDITION.
&&
DDAMICOThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 9:34 PM PST | High Wind Watch | SEW | San Juan | 25 hr |
| Dec 1, 10:35 PM PST | High Surf Warning | SEW | 45 hr | |
| Dec 2, 4:06 AM PST | Coastal Flood Watch | SEW | 40 hr | |
| Dec 2, 5:05 AM PST | Snow Advisory | SEW | 11 hr | |
| Dec 2, 12:52 PM PST | High Wind Warning | SEW | 30 hr | |
| Dec 2, 12:52 PM PST | Wind Advisory | SEW | San Juan | 30 hr |
| Dec 2, 3:37 PM PST | Areal Flood Warning | SEW | Mason | 36 hr |
Nearby
High Wind Warnings in Washington, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.